# SDR UIEA2017042800672

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,174 hours, 9,341 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Starter
- Part number: 5198588
- Part serial: 5834
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN,  PERFORMED FIM 49-11.  FAULT TREE 998.   NO DEFECTS NOTED, ALL POPOUT INDICATORS FLUSH. R & R THE OIL PRESSURE SCAVANGE FILTER IAW B767 AMM 49-27-03. SUSPECT DIFFERENTIAL PRESSURE SWITCH . DURING TROUBLESHOOTING, FOUND APU STARTER INOPERATIVE. REMOVED AND REPLACED OIL PRESSURE SWITCH AND STARTER. OPS CHECKED NORMAL IAW AMM 49-41-01-401.
